RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 627–638 (Mi mz9926)  

This article is cited in 3 scientific papers (total in 3 papers)

Sequential estimation of the parameters of diffusion processes

A. A. Novikov

V. A. Steklov Mathematical Institute, Academy of Sciences of the USSR

Abstract: For the parameter $\lambda$ of a diffusion process $\xi(t)$, satisfying the stochastic differential equation
$$ d\xi(t)=\lambda f(t,\xi)dt+dw(t), $$
we propose an effective sequential estimation plan with an unbiased and normally distributed estimate. The proposed sequential plan is discussed in detail for the example of a process $\xi(t)$ having a linear stochastic differential.

Full text: PDF file (1300 kB)

English version:
Mathematical Notes, 1972, 12:5, 812–818

Bibliographic databases:

UDC: 519.2
Received: 15.03.1971

Citation: A. A. Novikov, “Sequential estimation of the parameters of diffusion processes”, Mat. Zametki, 12:5 (1972), 627–638; Math. Notes, 12:5 (1972), 812–818

Citation in format AMSBIB
\Bibitem{Nov72}
\by A.~A.~Novikov
\paper Sequential estimation of the parameters of diffusion processes
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 627--638
\mathnet{http://mi.mathnet.ru/mz9926}
\zmath{https://zbmath.org/?q=an:0248.62038}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 812--818
\crossref{https://doi.org/10.1007/BF01099072}


Linking options:
  • http://mi.mathnet.ru/eng/mz9926
  • http://mi.mathnet.ru/eng/mz/v12/i5/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Melnikov, “Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation”, Russian Math. Surveys, 51:5 (1996), 819–909  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Jaya P. N. Bishwal, “Sufficiency and Rao-Blackwellization of Vasicek Model”, Theory Stoch. Process., 17(33):1 (2011), 12–15  mathnet  mathscinet  zmath
    3. T. V. Emelyanova, V. V. Konev, “O posledovatelnom otsenivanii parametrov nepreryvnoi avtoregressii”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 5(25), 12–25  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020